| Model Number |
1002717 |
| Medical Device Problem Code |
False Alarm (1013)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/28/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a cartridge alarm occurred indicating that the cartridge was over-filled despite the customer filling the cartridge with less than or equal to 300 units of insulin.There was no reported adverse impact to customer's blood glucose level.Reportedly, customer loaded a new cartridge to resolve the issue.
Additional Manufacturer Narrative
In use at the time of the event:
cgm model: unknown
mobile os: ios / ios_iphone 12 / unknown / ios 26.1.